MathSciNet Relay Station
MathSciNet bibliographic data
MR1226963 (94k:35113) 35J65 (35B40)
Véron, Laurent Semilinear elliptic equations with uniform blow-up on the boundary. Festschrift on the occasion of the 70th birthday of Shmuel Agmon. J. Anal. Math. 59 (1992), 231–250.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement